Monday, 12/14 – Free Naloxone Kits and trainings – 5:00pm – 6pm

Heroin and opiate addiction is ravaging our cities, our state and our nation.

Death from an opiate overdose is caused when opiates override the brains control over your breathing and heart rate. Both your breathing and heartbeat slow down until they eventually stop.

Naloxone is a drug that can immediately reverse the effects of opiates and, if given in time, save a life.

These kits need to reach the hands of people close to, or those experiencing, opiate addiction. No identifying information or requirements of attendees to receive kits. The only requirement to receive a kit is to attend the short training session on how to administer the naloxone.

Naloxone kits contain:

  • 2 doses of intranasal naloxone
  • 1 intranasal atomizer
  • Rubber gloves
  • Step-by-step instructions on how to administer

Each brief training covers:

  • The signs and symptoms of an opioid overdose
  • The importance of calling 911 and rescue breathing
  • Step-by-step instructions on how to administer naloxone